| Catalog Number |
130-40-53 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 01-032-03-4000 - univ.Cup cabeza ceram.Delta 40 +0 1803.7636.217/002, 164-01-14 - vastago element s/collar offset std.Nº14 (b)(6), 180-11-56 - (disc) novation crown cu p, cluster-hole with ha, (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported a patient, who had a tha, reported early wear of prosthetic polyethylene with particulate disease and indicated a major disability and need for surgical intervention to prevent injury or permanent disability.No further information provided.